Alert: COPD Course will be a virtual event

Due to the Covid-19 situation and in view of the actual number of contagions (August 2021), it has been decided by  the COPD Course organizing committee to hold a virtual event  on 14 and 15 October 2021 instead  of  live event.

With the above decision we want to avoid last minutes changes and allow participants to join the program and follow presentations by Internet.

We are looking forward to the next COPD Course “Trends in Diagnosis & Treatments” to be streamed from the Royal College of Physicians (London) on the 14 and 15 October 2021.

We recommend keeping up to date with the situation in the UK by accessing information in this link: https://gov.uk/coronavirus

About COPD

COPD is a major global health problem, now affecting over 10% of people over 45 years and being the third most common cause of mortality in high-income countries. COPD exacerbations are also one of the common causes for hospital admissions. While the main cause of COPD is smoking in Western countries, in developing countries COPD is commonly seen in non-smokers and is caused by the exposure to biomass fuel smoke in homes.

Event Program

14th ThursdayOctober, 2021: From 09h to 16h Program schedule corresponds to CEST (Central European Summer Time)
#SessionSpeaker(s)TimeVenue
1Welcome introduction & Objectives - day 1Professor Peter J. Barnes , Dr. Richard Russell 09:00
2Pathophysiology of COPDProfessor Peter J. Barnes 09:15
3Bacterial colonisationProfessor Louise Donnelly 10:00
4Break (15 minutes)10:45
5Current treatment & guidelines for COPD managementDr. Richard Russell 11:00
6Bronchodilators in COPD: what, when and for who?Dr. Richard Russell 11:45
7Lunch break (60 minutes)12:30
8Exacerbations of COPDProfessor Wisia Wedzicha 13:30
9Inhaled corticosteroids in COPDProfessor Peter J. Barnes 14:15
10Break (15 minutes)15:00
11The importance of inhaler devices in COPDProfessor Omar Usmani 15:15
12Recap and closure of day 1Professor Peter J. Barnes , Dr. Richard Russell 16:00
15th FridayOctober, 2021: From 09h to 15:45h Program schedule corresponds to CEST (Central European Summer Time)
#SessionSpeaker(s)TimeVenue
1Welcome and introductionProfessor Peter J. Barnes , Dr. Richard Russell 09:00
2Co-morbidities of COPDProfessor Jennifer Quint 09:15
3Compliance and adherence in COPDProfessor Martyn R. Partridge 10:00
4Break (15 minutes)10:45
5Biomarkers ready for the clinic in COPDProfessor Mona Bafadhel 11:00
6Non-pharmacological approaches of COPDProfessor Nicholas Hopkinson 11:45
7Pulmonary rehabilitationDr. W. Man 12:30
8Lunch break (60 minutes)13:15
9Living well with COPD - the palliative approachDr. Ros Taylor 14:15
10Future developments in COPDProfessor Peter J. Barnes , Dr. Richard Russell 15:00
11Recap and closure of day 215:45

Venue:

Royal College of Physicians

11 St Andrews Place, Regent’s Park, London NW1 4LE

Useful information about London

Visit this link for useful information about London

https://www.visitlondon.com

Days
Hours
Minutes
Seconds

Secure your attendance: limited places